# SDR IPXA12M75097

- Difficulty date: August 13, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB75835
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CRACKED RIB IN NR 2 PYLON PANEL 437BL.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FORMER IN PANEL 437BL IAW DWG AUB7583 AND SRM 51-35-01.
